# SDR HNAA2021091300467

- Difficulty date: August 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 41,815 hours, 36,836 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING RIB 21 IS CRACKED INSIDE PANEL 651CB. INSTALLED DOUBLER, FILLER AND SHIM FOR REPAIR OF RH WING RIB 21 INSIDE PANEL 651CB IAW EMB145 SRM 57-20-07RE, ITEM 4, FIG 203 AND PIEDMONT EO1-57-21-0233.
